# SDR DALA2022042602943

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,029 hours, 22,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ER/A 598866-14 SECTION I HAS BEEN ISSUED FOR A FUSELAGE SKIN REPAIR AT STA 780+120, S-28L TO S-28R. SECTION I ACCOMPLISHED DURING ATL LINE MTC PER NR 14/17, APR2022. CURRENT REV IS 'B'. FOLLOW ON ACTION IS REQ'D. CORRECTIVE ACTION: REF ERA 598866-14. (2207589)
